|   | 
Details
   web
Records
Author Anabalon, A.; Astefanesei, D.; Mann, R.
Title Exact asymptotically flat charged hairy black holes with a dilaton potential Type
Year 2013 Publication (up) Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.
Volume Issue 10 Pages 22 pp
Keywords Classical Theories of Gravity; Black Holes
Abstract We find broad classes of exact 4-dimensional asymptotically flat black hole solutions in Einstein-Maxwell theories with a non-minimally coupled dilaton and its non-trivial potential. We consider a few interesting limits, in particular, a regular generalization of the dilatonic Reissner-Nordstrom solution and, also, smooth deformations of supersymmetric black holes. Further examples are provided for more general dilaton potentials. We discuss the thermodynamical properties and show that the first law is satisfied. In the non-extremal case the entropy depends, as expected, on the asymptotic value of the dilaton. In the extremal limit, the entropy is determined purely in terms of charges and is independent of the asymptotic value of the dilaton. The attractor mechanism can be used as a criterion for the existence of the regular solutions. Since there is a 'competition' between the effective potential and dilaton potential, we also obtain regular extremal black hole solutions with just one U(1) gauge field turned on.
Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;
Corporate Author Thesis
Publisher Springer Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1029-8479 ISBN Medium
Area Expedition Conference
Notes WOS:000326296600001 Approved
Call Number UAI @ eduardo.moreno @ Serial 324
Permanent link to this record
 

 
Author Acena, A.; Anabalon, A.; Astefanesei, D.; Mann, R.
Title Hairy planar black holes in higher dimensions Type
Year 2014 Publication (up) Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.
Volume Issue 1 Pages 21 pp
Keywords Classical Theories of Gravity; Black Holes
Abstract We construct exact hairy planar black holes in D-dimensional AdS gravity. These solutions are regular except at the singularity and have stress-energy that satisfies the null energy condition. We present a detailed analysis of their thermodynamical properties and show that the first law is satisfied. We also discuss these solutions in the context of AdS/CFT duality and construct the associated c-function.
Address [Acena, Andres] Univ Nacl Cuyo, Inst Ciencias Basicas, RA-5500 Mendoza, Argentina, Email: acena.andres@gmail.com;
Corporate Author Thesis
Publisher Springer Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1029-8479 ISBN Medium
Area Expedition Conference
Notes WOS:000346240600002 Approved
Call Number UAI @ eduardo.moreno @ Serial 431
Permanent link to this record
 

 
Author Anabalon, A.; Astefanesei, D.; Oliva, J.
Title Hairy black hole stability in AdS, quantum mechanics on the half-line and holography Type
Year 2015 Publication (up) Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.
Volume Issue 10 Pages 15 pp
Keywords Black Holes; AdS-CFT Correspondence
Abstract We consider the linear stability of 4-dimensional hairy black holes with mixed boundary conditions in Anti-de Sitter spacetinie. We focus on the mass of scalar fields around the maximally supersymmetric vacuum of the gauged N = 8 supergravity in four dimensions, m(2) = -2l(-2). It is shown that the Schrodinger operator on the half-line, governing the S-2, H-2 or R-2 invariant mode around the hairy black hole, allows for nontrivial self-adjoint extensions and each of them corresponds to a class of mixed boundary conditions in the gravitational theory. Discarding the self-adjoint extensions with a negative mode impose a restriction on these boundary conditions. The restriction is given in terms of an integral of the potential in the Schrodinger operator resembling the estimate of Simon for Schrodinger operators on the real line. In the context of AdS/CFT duality, our result has a natural interpretation in terms of the field theory dual effective potential.
Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;
Corporate Author Thesis
Publisher Springer Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1029-8479 ISBN Medium
Area Expedition Conference
Notes WOS:000363555500003 Approved
Call Number UAI @ eduardo.moreno @ Serial 543
Permanent link to this record
 

 
Author Anabalon, A.; Astefanesei, D.; Choque, D.; Martinez, C.
Title Trace anomaly and counterterms in designer gravity Type
Year 2016 Publication (up) Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.
Volume Issue 3 Pages 29 pp
Keywords AdS-CFT Correspondence; Black Holes; Gauge-gravity correspondence
Abstract We construct concrete counterterms of the Balasubramanian-Kraus type for Einstein-scalar theories with designer gravity boundary conditions in AdS(4), so that the total action is fi nite on-shell and satisfy a well de fi ned variational principle. We focus on scalar fi elds with the conformal mass m(2) = -2l(-2) and show that the holographic mass matches the Hamiltonian mass for any boundary conditions. We compute the trace anomaly of the dual fi eld theory in the generic case, as well as when there exist logarithmic branches of non-linear origin. As expected, the anomaly vanishes for the boundary conditions that are AdS invariant. When the anomaly does not vanish, the dual stress tensor describes a thermal gas with an equation of state related to the boundary conditions of the scalar fi eld. In the case of a vanishing anomaly, we recover the dual theory of a massless thermal gas. As an application of the formalism, we consider a general family of exact hairy black hole solutions that, for some particular values of the parameters in the moduli potential, contains solutions of four-dimensional gauged N = 8 supergravity and its omega-deformation. Using the AdS/CFT duality dictionary, they correspond to triple trace deformations of the dual fi eld theory.
Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Av Padre Hurtado 750, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;
Corporate Author Thesis
Publisher Springer Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1029-8479 ISBN Medium
Area Expedition Conference
Notes WOS:000375316900002 Approved
Call Number UAI @ eduardo.moreno @ Serial 618
Permanent link to this record
 

 
Author Acena, A.; Anabalon, A.; Astefanesei, D.
Title Exact hairy black brane solutions in 5D anti-de Sitter space and holographic renormalization group flows Type
Year 2013 Publication (up) Physical Review D Abbreviated Journal Phys. Rev. D
Volume 87 Issue 12 Pages 6 pp
Keywords
Abstract We construct a general class of exact regular black hole solutions with toroidal horizon topology in five-dimensional anti-de Sitter gravity with a self-interacting scalar field. With these boundary conditions and due to the nontrivial backreaction of the scalar field, the no-hair theorems can be evaded so that an event horizon can be formed. The scalar field is regular everywhere outside the curvature singularity and it vanishes at the boundary where the potential is finite. We study the properties of these black holes in the context ofAdS/CFT duality and comment on the dual operators, which saturate the unitarity bound. We present exact expressions for the beta function and construct a c-function that characterizes the renormalization-group flow.
Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: acena.andres@gmail.com;
Corporate Author Thesis
Publisher Amer Physical Soc Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1550-7998 ISBN Medium
Area Expedition Conference
Notes WOS:000320951900017 Approved
Call Number UAI @ eduardo.moreno @ Serial 289
Permanent link to this record
 

 
Author Anabalon, A.; Astefanesei, D.; Martinez, C.
Title Mass of asymptotically anti-de Sitter hairy spacetimes Type
Year 2015 Publication (up) Physical Review D Abbreviated Journal Phys. Rev. D
Volume 91 Issue 4 Pages 6 pp
Keywords
Abstract In the standard asymptotic expansion of four-dimensional static asymptotically flat spacetimes, the coefficient of the first subleading term of the lapse function can be identified with the mass of the spacetime. Using the Hamiltonian formalism we show that, in asymptotically locally anti-de Sitter spacetimes endowed with a scalar field, the mass can read off in the same way only when the boundary conditions are compatible with the asymptotic realization of the anti-de Sitter symmetry. Since the mass is determined only by the spatial metric and the scalar field, the above effect appears by considering not only the constraints, but also the dynamic field equations, which relate the spatial metric with the lapse function. In particular, this result implies that some prescriptions for computing the mass of a hairy spacetime are not suitable when the scalar field breaks the asymptotic anti-de Sitter invariance.
Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liber, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;
Corporate Author Thesis
Publisher Amer Physical Soc Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1550-7998 ISBN Medium
Area Expedition Conference
Notes WOS:000351205000001 Approved
Call Number UAI @ eduardo.moreno @ Serial 479
Permanent link to this record
 

 
Author Anabalon, A.; Astefanesei, D.
Title On attractor mechanism of AdS(4) black holes Type
Year 2013 Publication (up) Physics Letters B Abbreviated Journal Phys. Lett. B
Volume 727 Issue 4-5 Pages 568-572
Keywords
Abstract We construct a general family of exact non-extremal 4-dimensional black holes in AdS gravity with U(1) gauge fields non-minimally coupled to a dilaton and a non-trivial dilaton potential. These black holes can have spherical, toroidal, and hyperbolic horizon topologies. We use the entropy function formalism to obtain the near horizon data in the extremal limit. Due to the non-trivial self-interaction of the scalar field, the zero temperature black holes can have a finite horizon area even if only the electric field is turned on. (C) 2013 Elsevier B.V. All rights reserved.
Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile
Corporate Author Thesis
Publisher Elsevier Science Bv Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0370-2693 ISBN Medium
Area Expedition Conference
Notes WOS:000328722500036 Approved
Call Number UAI @ eduardo.moreno @ Serial 336
Permanent link to this record
 

 
Author Anabalon, A.; Astefanesei, D.
Title Black holes in omega-deformed gauged N=8 supergravity Type
Year 2014 Publication (up) Physics Letters B Abbreviated Journal Phys. Lett. B
Volume 732 Issue Pages 137-141
Keywords
Abstract Motivated by the recently found 4-dimensional omega-deformed gauged supergravity, we investigate the black hole solutions within the single scalar field consistent truncations of this theory. We construct black hole solutions that have spherical, toroidal, and hyperbolic horizon topologies. The scalar field is regular everywhere outside the curvature singularity and the stress-energy tensor satisfies the null energy condition. When the parameter CO does not vanish, there is a degeneracy in the spectrum of black hole solutions for boundary conditions that preserve the asymptotic Anti-de Sitter symmetries. These boundary conditions correspond to multi-trace deformations in the dual field theory. (C) 2014 The Authors. Published by Elsevier B.V.
Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;
Corporate Author Thesis
Publisher Elsevier Science Bv Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0370-2693 ISBN Medium
Area Expedition Conference
Notes WOS:000335307900023 Approved
Call Number UAI @ eduardo.moreno @ Serial 375
Permanent link to this record
 

 
Author Anabalon, A.; Astefanesei, D.; Choque, D.
Title On the thermodynamics of hairy black holes Type
Year 2015 Publication (up) Physics Letters B Abbreviated Journal Phys. Lett. B
Volume 743 Issue Pages 154-159
Keywords
Abstract We investigate the thermodynamics of a general class of exact 4-dimensional asymptotically Anti-de Sitter hairy black hole solutions and show that, for a fixed temperature, there are small and large hairy black holes similar to the Schwarzschild-AdS black hole. The large black holes have positive specific heat and so they can be in equilibrium with a thermal bath of radiation at the Hawking temperature. The relevant thermodynamic quantities are computed by using the Hamiltonian formalism and counterterm method. We explicitly show that there are first order phase transitions similar to the Hawking-Page phase transition. (C) 2015 The Authors. Published by Elsevier B.V.
Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: brst1010123@gmail.com
Corporate Author Thesis
Publisher Elsevier Science Bv Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0370-2693 ISBN Medium
Area Expedition Conference
Notes WOS:000352147500025 Approved
Call Number UAI @ eduardo.moreno @ Serial 487
Permanent link to this record
 

 
Author Anabalon, A.; Astefanesei, D.; Choque, D.
Title Hairy AdS solitons Type
Year 2016 Publication (up) Physics Letters B Abbreviated Journal Phys. Lett. B
Volume 762 Issue Pages 80-85
Keywords
Abstract We construct exact hairy AdS soliton solutions in Einstein-dilaton gravity theory. We examine their thermodynamic properties and discuss the role of these solutions for the existence of first order phase transitions for hairy black holes. The negative energy density associated to hairy AdS solitons can be interpreted as the Casimir energy that is generated in the dual filed theory when the fermions are antiperiodic on the compact coordinate. (C) 2016 Published by Elsevier B.V.
Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Ave Padre Hurtado 750, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;
Corporate Author Thesis
Publisher Elsevier Science Bv Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0370-2693 ISBN Medium
Area Expedition Conference
Notes WOS:000388473700010 Approved
Call Number UAI @ eduardo.moreno @ Serial 705
Permanent link to this record
 

 
Author Anabalon, A.; Astefanesei, D.; Mann, R.
Title Holographic equation of state in fluid/gravity duality Type
Year 2017 Publication (up) Physics Letters B Abbreviated Journal Phys. Lett. B
Volume 770 Issue Pages 272-277
Keywords
Abstract We establish a precise relation between mixed boundary conditions for scalar fields in asymptotically anti de Sitter spacetimes and the equation of state of the dual fluid. We provide a detailed derivation of the relation in the case of five bulk-dimensions for scalar fields saturating the Breitenlohner-Freedman bound. As a concrete example, we discuss the five dimensional scalar-tensor theories describing dark energy in four dimensions. (C) 2017 Published by Elsevier B.V.
Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: dastefanesei@gmail.com
Corporate Author Thesis
Publisher Elsevier Science Bv Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0370-2693 ISBN Medium
Area Expedition Conference
Notes WOS:000404196500038 Approved
Call Number UAI @ eduardo.moreno @ Serial 743
Permanent link to this record